MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM2400 DY DISPLAY; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EM2400 DY DISPLAY; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 2400DY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.During visual examination, the display cable was observed to have exposed cables.The reported condition was verified.Due to the nature of the sample, no further testing could be performed.The device did not meet specifications for the reported problem; therefore, the problem was confirmed for nonconforming product.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported there was damage to the exactamix em2400 display module cable at the connection to the display.Upon sample return, the cable was observed to have exposed wires.There was no patient involvement.No additional information is available.

Brand Name
EM2400 DY DISPLAY
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9315092
Report Number1416980-2019-06303
Device Sequence Number11390427
Product Code NEP
UDI-Device Identifier05413765477584
UDI-Public(01)05413765477584
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2400DY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1